# SDR 2003UALA00722

- Difficulty date: September 25, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 44,189 hours, 24,089 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHTS INOP FROM ROW 15 TO AFT END OF CABIN.  REPLACED POWER STRIP.
